# SDR CA130911011

- Difficulty date: September 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,316 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 4161001001
- Condition: Failed
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, UPON FLAP 2, RETRACTION NOTICEABLE VIBRATION OCCURRED ON BOTH FLIGHT CONTROLS.  VIBRATION PERSISTED AFTER FLAP 1 RETRACTION, AS SPEED INCREASED SO DID VIBRATION.  RETURNED TO DEPARTURE AND AUTOPILOT WAS SELECTED OFF WITH VIBRATION PRESENT TIL ABOUT 180 KBTS ON APPROACH.  EICAS MESSAGE ON LANDING AFCS FAULT.   RT INBD ACTUATOR CHANGED IN IAW AMM 27-32-01, TEST, RIG ACCOMPLISHED TESTS PASSED WHEN PRESSURE APPLIED TO CONTROL COLUMN IN FWD MOTION AND INDEPENDENT CHECK FOR INSTALLATION.
